# SDR CA150706004

- Difficulty date: July 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 42,075 hours
- Engine: Cfmint CFM565B4
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW HYD SYSTEM LOSS. PAN PAN DECLARED WITH ATC TO ALLOW FOR MORE SPACING DUE TO THE SLOW MOVEMENT OF FLAPS.  RESOLUTION YELLOW HYD SERVICED WITH 8L, FOUND HYD LEAK ON 32 ENG PYLON ABOVE FAN CASE BEHIND PANEL 423AL. CBS AB3 AND AB6 PULLED FOR YELLOW ELEC PUMP.  HYD LINE REPLACED IAW AMM 29-13-49-PB401.
